# SDR IPXA2017050116659

- Difficulty date: April 29, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 54,378 hours, 11,550 cycles
- System (JASC): 2561 · Life Jacket
- Part: Hook And Loop
- Condition: Unserviceable
- Location: Life Vest
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S LIFE VEST POUCH KEEPS COMING OPEN.  SUSPECT IT NEEDS NEW HOOK AND LOOP.  REPLACED THE HOOK AND LOOP.
